On the new double integral transform for solving singular system of hyperbolic equations

Volume 11, Issue 10, pp 1207--1214 http://dx.doi.org/10.22436/jnsa.011.10.08 Publication Date: July 28, 2018       Article History


A. A. Alderremy - Mathematics Department, Faculty of Science, King Kalied University, Abha, Saudi Arabia. Tarig. M. Elzaki - Mathematics Department, Faculty of Sciences and Arts-Alkamil, University of Jeddah, Jeddah, Saudi Arabia. - Mathematics Department, Faculty of Science, Sudan University of Sciences and Technology, Sudan.


In this manuscript, we will introduce a new double transform called double Elzaki transform (modification of Smudu transform), where we will study this transform and their theorems on convergence. Also, we will discuss the double new transform and it is convergent. After that, we study the combination of this double transforms and the new method in order to solve the singular system of hyperbolic equations of anomalies in through the examples in this paper. We found that this method is very effective in solving these equations compared to other methods as they need only one step to get the exact solution, while the other methods need more steps.